# SDR 96FDEA00399

- Difficulty date: March 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19301
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BEAM TOP AFT FLANGE CORRODED ON UPPER AND LWR SURFACE STA 420 LBL 0 TO 24.  *S/D*  REMOVED CORRODED SECTION FAB AND INSTALLED REPAIR PER SRM 53-10-8 FIG 8.
